MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227411
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that before use, the electrode was unable to sense.They have tried reconnecting, and still the issue persists.The procedure was completed by reconnecting the probe to the patient interface.There was no patient impact.
 
Additional Manufacturer Narrative
H3:product analysis found that upon receipt, the packaging carton was damaged and contained an insert; one pouch with green and red/white electrodes; one pouch with blue and red paired electrodes; and one pouch with orange and violet paired electrodes.All pouches were open on two of four sides upon return.No traces of contamination were observed on the returned electrodes.Electrically, the resistance requirement from end to end shall be less than 2 ohms.Measured values were as follows: the green electrode measured 1.1 ohms; the red/white electrode measured 1.0 ohm; the orange paired electrode measured 1.5 ohms and 1.0 ohm; the violet paired electrode measured 1.1 ohms and 1.2 ohms; and the red paired electrode measured 1.9 ohms and 1.9 ohms, all of which were within specification.However, testing of the blue paired electrode revealed a short circuit, as continuity was observed between both poles regardless of measurement points.Furthermore, x ray analysis of the needle housing revealed that the internal poles were touching, confirming the short circuit.The complaint was confirmed, due to an out of specification condition.H6: the previously applied fdm b21 and frd c21 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24750930
Report Number9612501-2026-00939
Device Sequence Number10359992
Product Code GXZ
UDI-Device Identifier00763000034047
UDI-Public(01)00763000034047(17)290625(10)0231624658
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227411
Device Catalogue Number8227411
Device Lot Number0231624658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/10/2026
06/11/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/04/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown